# SDR FDEA201401150098

- Difficulty date: January 15, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 28,136 hours, 14,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED SEAT TRACK ROBE DAMAGED FRAME 20.  FLOOR TRACK SECURES MAIN DECK DOOR FWD ENTRANCE SIDE GUIDE.  CUT OUT DAMAGED SEAT TRACK SECTION IAW SRM 53-10-16 FIG 201A  FABRICATED REPAIR IAW SRM 53-10-16 FIG 201A.   INSTALLED REPAIR IAW SRM 53-10-16 FIG 201A.
